# SDR 2019FA0000196

- Difficulty date: June 25, 2019
- Submitted: June 26, 2019
- Operation: General aviation
- Aircraft: N11QJ
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4528
- Aircraft time: 13,258 hours, 21,563 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 10,934 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: 0292697620
- Condition: Contaminated
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING A TOUR FLIGHT, THE FIRE LIGHT ILLUMINATED IN FLIGHT AND THE PILOT PERFORMED A PRECAUTIONARY LANDING IN A FIELD. UPON INSPECTION OF THE FIRE DETECTION SYSTEM, WATER WAS FOUND IN THE CONNECTOR PLUG ON THE ENGINE DECK. WATER WAS REMOVED AND NO FURTHER PROBLEMS FOUND
